# SDR ASAA2015110913708

- Difficulty date: November 9, 2015
- Submitted: November 12, 2015
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 31,899 hours, 9,445 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: AP
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON FINAL, WHEN RECALL CHECKED, RT PACK LIGHT ILLUMINATED. LIGHT EXTINGUISHED WHEN MC RESET PUSHED.  ACFT GROUNDED.  BITE TEST OF NR 2 TEMP CONTROLLER SHOWS "RAM AIR ACT" FAULT ON "BITE" TEST ONLY.  RESET FAULT.  FAULT DID NOT RETURN.  RAN RT PACK.  FAULT DID NOT RETURN.  BITE TEST, NR 2 TEMP CONTROLLER AND OPS CHECK RT PACK GOOD.
